# SDR USAA2011102600002

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 210 hours, 78 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3058
- Condition: Faulty
- Location: Evac Slide
- Part time: 206 hours, 77 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED "CHECK SLIDE PRESSURE DOOR 2R" MESSAGE.  MAINTENANCE REMOVED AND REPLACED 2R DOOR ESCAPE SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL.25-62-49-000-001.
